# SDR USAASB97069

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N558AU
- Make and model: Boeing 737301
- Aircraft serial: 23512
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: G, B, A

## Discrepancy

LGA - FL 164 - AT FL 300, CAPT NOTICED CABIN PRESSURE WAS AT 10,000 FT AND CLIMBING.  CREW TRIED TO RECOVER PRESSURE BUT WAS UNABLE.  CABIN OUTFLOW VALVE WOULD NOT CLOSE IN FLIGHT IN ANY MODE.  CABIN ROSE ABOVE 15,000 FEET AND MASKS DEPLOYED INSIDE CABIN.  CAPTAIN DECLARED EMERGENCY.  FLIGHT DIVERTED TO LGA AND LANDED WITHOUT FURTHER INCIDENT.  EMERGENCY DESCENT WAS ROUTINE.  MAINTENANCE REMOVED AND REPLACED THE CABIN PRESSURE CONTROLLER AND THE CABIN PRESSURE SELECTOR PANEL.  PERFORMED OPERATIONAL TEST PER MM 21-31-00.  OPS CHECK GOOD.  REMOVED AND REPLACED ALL OXYGEN GENERATORS.  OPS CHECK NORMAL.  (M)
